Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What to do if there is white discharge and itchiness in vagina ?

I have a itchness on my vagina and a white fluid is coming in every second and there is a burning sensation from a week, please advice Please advice
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
From the symptoms it looks like vaginal infection. To prevent this, maintain vaginal hygiene, wear cotton underpants, avoid hot tubs, don’t douche, avoid feminine hygiene sprays, colored or perfumed toilet paper, deodorant pads or tampons, and bubble bath. The treatment depends on the organism that has infected the vagina. It can be caused by fungus, bacteria or some other organism. So consult a gynecologist and get it checked by means of a cervical swab. Till then, use some antifungal pessaries like clotrimazole (Femizole-7) or Monistat which you can get from a pharmacist.

Hope it helps. Regards.

Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor